Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Second order estimates in interpolation theory and applications


Authors: Mario Milman and Tomas Schonbek
Journal: Proc. Amer. Math. Soc. 110 (1990), 961-969
MSC: Primary 46M35; Secondary 47B99
MathSciNet review: 1075187
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a new approach to the commutator theorems of Rochberg and Weiss [10], Jawerth, Rochberg, and Weiss [6], Cwikel, Jawerth, and Milman [4]. In particular our methods apply to non-linear operators of a type commonly encountered in classical harmonic analysis (maximal operators, square functions). As an application we provide an extension of a commutator inequality of Chanillo [3] for maximal operators of fractional integrals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M35, 47B99

Retrieve articles in all journals with MSC: 46M35, 47B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1075187-4
PII: S 0002-9939(1990)1075187-4
Keywords: Interpolation theory, non-linear operators, commutators
Article copyright: © Copyright 1990 American Mathematical Society